# SDR AALA20140329003

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 81,878 hours, 38,235 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED.  EMERGENCY DECLARED AND LANDED IND WITHOUT INCIDENT.   REPLACED LT ENGINE GENERATOR.  SYS GROUND CHECKED NORMAL.
